Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Elevated trigycerides. On rosuvas and fenofibrate. Need further medication?

how to reduce triglycerides level? My mother has already taken a combination of rosuvas + Fenofibrate 10 mg, due to which her CPK had increased then it was stopped duering this LDL was low but triglyceride was 340 and after some time rosuvas 5mg was started which led to lowering of ldl from 160 to 60 but Triglyceride was 300 then she was shifted to simvostatin ez 10mg under which the triglyceride was reduced to 246 which is still high (on this treatment since last six months) what needs to be done to bring down triglycerides. IS putting her on a combination of rosuvas+ ezetimibe a good option or what has to be done in this regards. Pintu Singh
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Wecome to HCM,

One needs to understand metabolism of Lipids and disorders of lipid metabolism.Every individual needs to be investigated and find out the cause there are many type of lipid metabolic disorders.

Your mother has High Total Cholesterol and high LDL along with high Tryglyceride level.

Ideal combination would be a Statin along with a Fibrate, But if this is not tolerated or not giving desired result then therapy may be modified by treating Physician according to her needs.

Few causes which may not allow control of Tryglycerides includes , Diabetes mellitus ,

Obesity, Hypothyroidism, Pancreatitis, Chronic renal failure, Diets rich in carbohydrates, Excessive alcohol consumption, Beta-blockers and diuretics.

If any one is there one needs to give special attention to these factors.

Supplimentation of n3 Fatty acids EPA and DHA may help.

Niacin if tolerated by patient with the advise of Physician.

She should walk daily 1 hour

Good Luck
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor